MathSciNet Relay Station
MathSciNet bibliographic data
MR1622664 (99d:51023) 51N05 (53A05 53A17)
Dirnböck, Hans; Stachel, Hellmuth The development of the oloid. J. Geom. Graph. 1 (1997), no. 2, 105–118.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement